# SDR 99ZZZX1754

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6521749SA
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON NR 1 NOSE FLAP OF NR 1 KREUGER FLAP AT BUSHING FLANGE ATTACH POINT.
